MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 M.R.I. Implantable Port, Hickman Single-Lumen, 9.6F; Port & Catheter, Implanted, Subcutaneous, Intravascular

C.R. Bard, Inc. (BASD) -3006260740 M.R.I. Implantable Port, Hickman Single-Lumen, 9.6F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Catalog Number 0602660
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/09/2009
Type of Reportable Event Death
Event or Problem Description
It was reported through the litigation process that approximately ten months and twelve days after port placement procedure; the port catheter fractured and migrated into the left main pulmonary artery.Reportedly, the port and fractured catheter was removed.It was further reported that patient was expired, and the cause of death was not provided.
 
Additional Manufacturer Narrative
H10: the date of death for this patient was not provided; therefore, the date of death has been updated as 01-jan-1900 to meet the mdr submission requirement.H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
M.R.I. Implantable Port, Hickman Single-Lumen, 9.6F
Common Device Name
Port & Catheter, Implanted, Subcutaneous, Intravascular
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V.
blvd montebello #1
parque industrial colonial
reynosa tamaulipas 88780
MX   88780
Manufacturer Contact
mike gaffney
1415 w. 3rd street
tempe, AZ 85281
MDR Report Key50947129
Report Number3006260740-2025-99001
Device Sequence Number10446270
Product Code LJT
UDI-Device Identifier00801741025655
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K873213
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2009
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0602660
Device Lot NumberRESH1164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Event Location Hospital
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date09/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale